# SDR AUS20030384

- Difficulty date: April 1, 2003
- Submitted: May 6, 2003
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Cabin Cooling Sy
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) SMOKE IN CABIN AND FLIGHT DECK. RT AIRCONDITIONING PACK FAULTY.
